# SDR AALA202105079011

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 15,145 hours, 5,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 3C. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY PER AMM 33-51-38.
